Show simple item record

dc.creatorFernández Fernández, María Cruzes
dc.creatorCastro Jiménez, Francisco Jesúses
dc.date.accessioned2016-06-08T09:13:26Z
dc.date.available2016-06-08T09:13:26Z
dc.date.issued2012-12
dc.identifier.citationFernández Fernández, M.C. y Castro Jiménez, F.J. (2012). On irregular binomial D-modules. Mathematische Zeitschrift, 272 (3), 1321-1337.
dc.identifier.issn0025-5874es
dc.identifier.issn1432-1823es
dc.identifier.urihttp://hdl.handle.net/11441/42042
dc.description.abstractWe prove that a holonomic binomial D–module MA(I, β) is regular if and only if certain associated primes of I determined by the parameter vector β ∈ Cd are homogeneous. We further describe the slopes of MA(I, β) along a coordinate subspace in terms of the known slopes of some related hypergeometric D–modules that also depend on β. When the parameter β is generic, we also compute the dimension of the generic stalk of the irregularity of MA(I, β) along a coordinate hyperplane and provide some remarks about the construction of its Gevrey solutions.es
dc.description.sponsorshipMinisterio de Educación y Cienciaes
dc.description.sponsorshipMinisterio de Ciencia e Innovaciónes
dc.description.sponsorshipFondo Europeo de Desarrollo Regionales
dc.description.sponsorshipJunta de Andalucíaes
dc.description.sponsorshipUniversidad Complutense de Madrides
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherSpringeres
dc.relation.ispartofMathematische Zeitschrift, 272 (3), 1321-1337.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectBinomial D-module Slope Gevrey solutiones
dc.titleOn irregular binomial D-moduleses
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de álgebraes
dc.relation.projectIDMTM2007-64509es
dc.relation.projectIDMTM2010-19336es
dc.relation.projectIDFQM333es
dc.identifier.doihttp://dx.doi.org/10.1007/s00209-012-0988-xes
idus.format.extent17 p.es
dc.journaltitleMathematische Zeitschriftes
dc.publication.volumen272es
dc.publication.issue3es
dc.publication.initialPage1321es
dc.publication.endPage1337es
dc.relation.publicationplaceBerlines
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/42042

FilesSizeFormatViewDescription
On irregular binomial D-modules.pdf224.5KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional